×

zbMATH — the first resource for mathematics

Some rigorous results on a stochastic GOY model. (English) Zbl 1107.82057
Summary: A stochastic infinite dimensional version of the Gledzer-Ohkitani-Ymada model is rigorously investigated. Well posedness of strong solutions, existence and \(p\)-integrability of invariant measures is proved. Existence of solutions to the zero viscosity equation is also proved. With these preliminary results, the asymptotic exponents \(\zeta_p\) of the structure function are investigated. Necessary and sufficient conditions for \(\zeta_2 \geq 2/3\) and \(\zeta_2 = 2/3\) are given and discussed on the basis of numerical simulations.

MSC:
82C41 Dynamics of random walks, random surfaces, lattice animals, etc. in time-dependent statistical mechanics
76D05 Navier-Stokes equations for incompressible viscous fluids
76F05 Isotropic turbulence; homogeneous turbulence
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Bensoussan and R. Temam, Équations stochastiques du type Navier–Stokes. J. Funct. Anal. 13:195–222 (1973). · Zbl 0265.60094 · doi:10.1016/0022-1236(73)90045-1
[2] R. Benzi, G. Paladin, G. Parisi, and A. Vulpiani, On the multifractal nature of fully developed turbulence and chaotic systems. J. Phys. A 17:3521–3531 (1984). · doi:10.1088/0305-4470/17/18/021
[3] L. Biferale, Shell models of energy cascade in turbulence. Annu. Rev. Fluid Mech. 35:441–468 (2003). · Zbl 1041.76037 · doi:10.1146/annurev.fluid.35.101101.161122
[4] P. L. Chow and R. Z. Khasminski, Stationary solutions of nonlinear stochastic evolution equations. Stochastic Anal. Appl. 15(5):671–699 (1997). · Zbl 0899.60056 · doi:10.1080/07362999708809502
[5] P. Constantin, B. Levant, and E. S. Titi, Analytic study of shell models of turbulence, preprint arXiv:physics/0511075v1 (2005).
[6] G. Da Prato and J. Zabdczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge (1992).
[7] T. Dombre and J. L. Gilson, Intermittency, chaos and singular fluctuations in the mixed Obukhov–Novikov shell model of turbulence. Physica D 111:265–287 (1998). · Zbl 0947.76042 · doi:10.1016/S0167-2789(97)80015-2
[8] E. Weinan and J. C. Mattingly, Ergodicity for the Navier–Stokes equation with degenerate random forcing: Finite-dimensional approximation. Comm. Pure Appl. Math. 54(11):1386–1402 (2001). · Zbl 1024.76012 · doi:10.1002/cpa.10007
[9] F. Flandoli, An Introduction to 3D Stochastic Fluid Dynamics, CIME Lecture Notes (2005). · Zbl 1426.76001
[10] F. Flandoli, Dissipativity and invariant measures for stochastic Navier–Stokes equations. NoDEA Nonlinear Diff. Equations Appl. 1(4):403–423 (1994). · Zbl 0820.35108 · doi:10.1007/BF01194988
[11] F. Flandoli and D. Gatarek, Martingale and stationary solutions for stochastic Navier–Stokes equations. Probab. Theor. Relat. Fields 102(3):367–391 (1995). · Zbl 0831.60072 · doi:10.1007/BF01192467
[12] F. Flandoli, M. Gubinelli, M. Hairer, and M. Romito, Remarks on the K41 scaling law in turbulent fluid, preprint (2005). · Zbl 1140.76011
[13] U. Frisch, Turbulence, Cambridge University Press: Cambridge (1995).
[14] G. Gallavotti, Foundations of Fluid Dynamics, Texts and Monographs in Physics, Springer-Verlag, Berlin, 2002. Translated from the Italian.
[15] M. Hairer and J. C. Mattingly, Ergodicity of the 2D Navier–Stokes equations with degenerate forcing term, to appear on Annals of Mathematics. · Zbl 1130.37038
[16] L. Kadanoff, D. Lohse, J. Wang, and R. Benzi, Scaling and dissipation in the GOY shell model. Phys. Fluids 7(3):617–629 (1995). · Zbl 1039.76508 · doi:10.1063/1.868775
[17] A. N. Kolmogorov, The local structure of turbulence in incompressible viscous fluid for very large Reynolds numbers, reprinted in Proc. Roy. Soc. London, Ser. A 434:9–13 (1991). · Zbl 1142.76389 · doi:10.1098/rspa.1991.0075
[18] S. B. Kuksin, The Eulerian limit for 2D statistical hydrodynamics. J. Statist. Phys. 115(1–2):469–492 (2004). · Zbl 1157.76319 · doi:10.1023/B:JOSS.0000019830.64243.a2
[19] S. B. Kuksin and O. Penrose, A family of balance relations for the two-dimensional Navier–Stokes equations with random forcing. J. Stat. Phys. 118(3–4):437–449 (2005). · Zbl 1064.76027 · doi:10.1007/s10955-004-8816-2
[20] A. Kupiainen, Statistical theories of turbulence, In Advances in Mathematical Sciences and Applications (Gakkotosho, Tokyo, 2003). · Zbl 1117.76031
[21] J. L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites non Linéaires. Dunod: Paris (1969).
[22] J. L. Lions and E. Magenes, Problémes aux Limites non Homogénes et Applications, Dunod: Paris (1968). · Zbl 0165.10801
[23] M. Hairer and J. C. Mattingly, Ergodic properties of highly degenerate 2D stochastic Navier–Stokes equations. C. R. Acad. Sci. Paris, Ser. I 339(12):879–882 (2004). · Zbl 1059.60073
[24] J. C. Mattingly and E. Pardoux, Malliavin calculus for the stochastic 2D Navier–Stokes equation. Commun. on Pure and Appl. Math., to appear. · Zbl 1113.60058
[25] C. Odasso, Méthodes de couplage pour des équations stochastiques de type Navier–Stokes et Schrödinger, PhD thesis, Rennes (2005).
[26] M. Romito, Ergodicity of the finite dimensional approximations of the 3D Navier–Stokes equations forced by a degenerate noise. J. Statist. Phys. 114(1–2):155–177 (2004). · Zbl 1060.76027 · doi:10.1023/B:JOSS.0000003108.92097.5c
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.